A theorem on joint probability distributions in stochastic locally convex linear topological spaces
Colloquium Mathematicum, Tome 19 (1968) no. 1, pp. 175-177
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_19_1_175_177,
author = {I. Kotlarski},
title = {A theorem on joint probability distributions in stochastic locally convex linear topological spaces},
journal = {Colloquium Mathematicum},
pages = {175--177},
year = {1968},
volume = {19},
number = {1},
doi = {10.4064/cm-19-1-175-177},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-19-1-175-177/}
}
TY - JOUR AU - I. Kotlarski TI - A theorem on joint probability distributions in stochastic locally convex linear topological spaces JO - Colloquium Mathematicum PY - 1968 SP - 175 EP - 177 VL - 19 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.4064/cm-19-1-175-177/ DO - 10.4064/cm-19-1-175-177 LA - en ID - 10_4064_cm_19_1_175_177 ER -
%0 Journal Article %A I. Kotlarski %T A theorem on joint probability distributions in stochastic locally convex linear topological spaces %J Colloquium Mathematicum %D 1968 %P 175-177 %V 19 %N 1 %U http://geodesic.mathdoc.fr/articles/10.4064/cm-19-1-175-177/ %R 10.4064/cm-19-1-175-177 %G en %F 10_4064_cm_19_1_175_177
I. Kotlarski. A theorem on joint probability distributions in stochastic locally convex linear topological spaces. Colloquium Mathematicum, Tome 19 (1968) no. 1, pp. 175-177. doi: 10.4064/cm-19-1-175-177
Cité par Sources :